Depo provera heavy bleeding

Common Questions and Answers about Depo provera heavy bleeding

depo-provera

Avatar n tn You can get irregular bleeding when you first start the Depo-Provera, but if you have never had this heavy bleeding before you should consult your doctor as soon as possible. They can check some hormones and examine you to make sure everything is OK.
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
Avatar n tn It's been four weeks since my miscarriage, and about four months since my last depo shot. Was the bleeding before because I was pregnant? Is the bleeding now because of an incomplete miscarriage or just more depo complications or something else? Think my doctor will know?
Avatar n tn Since I've been off of it I have been spotting constantly and recently the bleeding has gotten really heavy. Since the heavy bleeding, I've been experiencing cramps and lost of appetite. Is this a normal side effect from getting off of the birth control? What else could cause this cotinuous bleeding?
Avatar f tn Some days it’s light and some days it’s heavy. I don’t know if it’s my period or just withdrawal bleeding from that one Depo shot. On 2/5/18, I had sex for the first time since November while I was spotting lightly. We used a condom and it broke at some point and he kept going for like a minute and put another one on till he finished. He says he didn’t *** in me but I am not sure. It’s been 3 days since it happened. Today I started getting bad cramps in my stomach...should I get plan b....
Avatar f tn Is it normal to be bleeding after 4 months? It's not a heavy flow its flow medium for a couple days then it's spotting every now and then.
Avatar f tn I have been on Depo-provera for nearly two months now, and have been on several other birth controls to try and regulate my period. None of the pills ever worked, I continued to bleed irregularly with heavy blood flow, and periods lasting up to 8 weeks. My doctor and I tried LUPRON to stop my periods, and it worked well for about six months. Due to insurance refusing to pay, I switched to Depo-Provera. I started bleeding two weeks ago, with all the sypmtoms of a regular period.
Avatar f tn I had no problems besides some break thru bleeding after i discontinued depo I had not been having periods with it but i did NOT have a heavy period or anything after it. I was on it for 4 years.
Avatar f tn I had had baby in Sept 04 and then went on Depo Provera a month later. A year later I started getting manic depressant and just didnt feel right. This was the second time that this happened to me on Depo Provera so I immediately went off. I let my system clean out for a month and then went onto Lo Ovoral pills and into the 8th day of the second pack I started to get these horrible migraines. I have never been sickly or have had headhaches in my life.
Avatar n tn How was depo provera for you?
Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
Avatar n tn I am in a group where all the women are trying to conceive after the depo provera. Many have been trying to conceive for years, and no luck. And it seems like those who do conceive have miscarriages soon after. Its like 80% of the women who get pg have a miscarriage. Is this linked to the depo? Age? Im 22 and am trying to conceive #2. (my son is 6 now) I am so scared that it might happen to me.
Avatar n tn I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
Avatar f tn Im 22 years old, i had the Shot on 9/24/14 I started my period on 10/20/14 and its been a non-stop bleeding its not as heavy as a normal period but its not too light either and its very red. So i been bleeding for 14 days now non-stop and my next shot is on 12/17/14 but im planning to change my method because its causing problems between my personal life and its driving me crazy having blood all this time . And the cramps are even worse i cant take it anymore it feels like its never gonna end.
Avatar m tn Her periods always come on time and always lasts 5 days, first 2 days heavy bleeding, 3 days light bleeding. She never has PMS and almost never suffer from menstrual cramps. So her current period of 7 days is out of the norm .
Avatar m tn Her periods always come on time and always lasts 5 days, first 2 days heavy bleeding, 3 days light bleeding. She never has PMS and almost never suffer from menstrual cramps. So her current period of 7 days is out of the norm .
Avatar f tn Im taking the provera pills. I take BC to help regulate my periods for the next two months but I haven't stopped this period yet.
Avatar n tn He came back saying that this doctor had been studying it, and found no proof that there is a correlation to calcium loss and depo provera use. I got back on depo in January. I've now had my period pretty bad for about 10 days. Two months ago, I had it for 29 days. This isn't normal for me either. I've never had this. I'm getting annoyed. Ruined underthings because I have no clue when it will happen. I wish there was something out there that you could take.
Avatar f tn Hi - I've been on Depo Provera for almost 9 years now with no major issues so far. Lately, I've been under a large amount of stress (final exams for my undergrad degree, graduation, husband's new job, my new job, rough finances, just to name a few), and in the past 3 weeks, I've had 3 bouts of bleeding that lasted about 24 hours each. Bright red blood every time, not heavy like my periods before Depo, but enough to need a tampon.
Avatar f tn I have been bleeding very very heavy non stop since I started it. It stops for a few days and then starts right back up again. I gush blood and soak through pads. Huge blood clots fall right out of me and are the size of a medium banana! Very dark red in color. What's wrong with me? Please help!
202436 tn?1326477933 i was on the depo provera for a while and in my own personal oppinion i hated it i gained lots of weight, major mood swings, no sex drive at all i felt so depressed when i was on it i think i had 3 shots then gave it up the only good thing about the depo you dont have af. some people may like and may have a different opinion but i hated it.
Avatar n tn After being on depo provera for 1 year, I decided to discontinue use and switch to the pill. I decided to be single (and not sexually active) for a while, so I decided to wait until I got my period to start taking the pill. The only problem is that I STILL haven't had a period! It's been 6 or 7 months since I stopped getting the shots. I had normal periods while on the shot, and before I was on the shot, but once I stopped getting it my periods vanished...
Avatar n tn You guys have been a lot of help so I hope you can help me! I started Depo Provera back in October of 2006 and have only received one of the 3 month dose. I got the shot when I was on my period. My period used to last 3 days then go away completely. A few days later, I would have a brownish discharge for just a few hours. I was told this is normal since your body is getting rid of some of the old blood and tissue. Well, after Depo, I bled the entire three months.
1145402 tn?1264376172 Hi, I'm a 22 year old, overweight female and really need some help about my post Depo Provera periods cause they are driving me crazy. I was on the Depo shot for about 18months, I had my last shot in July 2008 and decided to have a break from Depo because, oddly I didn't like not getting a period for 18 months and I just wanted to make sure everything was ok, that and Depo really wasn't good for my emotional state.
Avatar n tn Also, in the mean time do I need to worry about this heavy bleeding?? The doctor didn't seem too concerned about the heavy bleeding, it's just a little scary for me losing this much blood. Thanks!